# SDR CALA2022050901190

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Boeing 737
- Aircraft serial: 2200
- Aircraft time: 50,298 hours, 30,505 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: None
- Part number: NA
- Condition: None
- Location: F/O Side
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFFNO AIRSPEED INDICTNFO INSTRUMENTS FOUND INSECT DEBRIS MUD DAUBER NEST IN FOS PITOT PROBE, CLEARED SYSTEM, NITROGEN FLUSH. IAW AMM34-10-00.  PERFORMED SYSTEM TEST IAW AMM34-13-00 INCLUDING LEAK,OP CHECK AND AIRSPEED TEST.  NO DEFECTS NOTED  SYSTEM TEST NORMAL. ADD EMP:V039704,V892442
